# SDR A6WA201240099

- Difficulty date: December 16, 2011
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IN CARGO BAY ON LBL 9 CORRODED AT FS 559+96 IAW AMM 53-01-11.  R & R CARGO BAY SEAT TRACK AT FS 559+96 IAW AMM 53-01-11.
